# SDR DALA2024061606108

- Difficulty date: June 13, 2024
- Submitted: June 16, 2024
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 54,485 hours, 38,792 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 737 L18r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOL MARKS ON OVERWING FRAME STA737 L-18R AT WING BOX. SUMMARY OF NRC 00533: OVERWING FRAME STA737 L-18R AT WING BOX WAS REPAIRED PER PRI 618675-14 REV.0 AND ERA 618675-14 REV. ORIGINAL ASSOCIATED ER/A 14-618675 ADDED FOR AC 9567. (LP #0392376)
